On the behavior of two variable twisted p-adic Euler q-l-functions


ÖZDEN AYNA H. , CANGÜL İ. N. , ŞİMŞEK Y.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.71, no.12, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 12
  • Publication Date: 2009
  • Doi Number: 10.1016/j.na.2009.01.048
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS

Abstract

In this paper, we study on (h, q)-Euler-zeta and l-functions. We give relations between twisted (h, q)-partial zeta function twisted (h, q)-Euler-zeta and twisted two variable (h, q)-Euler l-functions. We also give the value of twisted two variable (h, q)-Euler l-function at s = 0. The main purpose of this paper is to construct two-variable twisted p-adic Euler (h, q)-l-function which interpolates twisted (h, q)-Euler polynomials at negative integers. We give p-adic fermionic integral representation of this functions. (C) 2009 Elsevier Ltd. All rights reserved.